# SDR MWEA050140

- Difficulty date: December 19, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N807ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48033
- Aircraft time: 45,452 hours, 45,637 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59101413
- Condition: Dented
- Location: Sta 1193
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HAS A DENT APPROXIMATELY 6 INCHES IN DIAMETER AND .5 INCH DEEP AT APPROXIMATELY STATION 1193.  FABRICATED AND INSTALLED DOUBLER.
